Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 104, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 26, 2021, 8:01 PM CDT for Saint Tammany Parish, Louisiana. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2021, 8:01 PM CDT (01:01 UTC)
- Expired
- Apr 30, 2021, 1:00 AM CDT
- In force
- 3 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Chitto River near Bush (BSHL1). The gauge peaked at 12.89 ft at Apr 28, 2021, 4:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
457
WGUS44 KLIX 270101
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
801 PM CDT Mon Apr 26 2021
...The National Weather Service in New Orleans LA has issued a Flood
Warning for the following rivers in Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
Bogue Chitto River At Franklinton affecting Washington Parish.
LAC103-271915-
/O.NEW.KLIX.FL.W.0104.210427T0101Z-210430T0600Z/
/BSHL1.1.ER.000000T0000Z.210428T0600Z.210430T0000Z.NO/
801 PM CDT Mon Apr 26 2021
The National Weather Service in New Orleans has issued a
* Flood Warning for
the Bogue Chitto River Near Bush.
* From early this morning to late Thursday night.
* At 8:15 AM CDT Monday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.5 feet
early Wednesday morning. It will then fall below flood stage
Thursday evening.
* Impact...At 13.0 feet, Homes in low-lying areas on the downstream
side of Louisiana Highway 21 near the bridge will flood. The
access road upstream of the bridge will remain inundated.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
LAC117-271915-
/O.NEW.KLIX.FL.W.0103.210427T0101Z-210427T2024Z/
/FRNL1.1.ER.000000T0000Z.210427T0000Z.210427T1424Z.NO/
801 PM CDT Mon Apr 26 2021
The National Weather Service in New Orleans has issued a
* Flood Warning for
the Bogue Chitto River At Franklinton.
* From early this morning to Tuesday afternoon.
* At 8:00 AM CDT Monday the stage was 12.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.0 feet
this evening. It will then fall below flood stage late tomorrow
morning.
* Impact...At 12.0 feet, The national guard armory and parish
corrections facility will require flood protection measures as
river front property will flood. Sand bagging is recommended
&&
LAT...LON 3078 9006 3078 9018 3112 9028 3113 9015
$$1 follow-up statement
903
WGUS84 KLIX 300127
FLSLIX
Flood Statement
National Weather Service New Orleans LA
827 PM CDT Thu Apr 29 2021
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish. Bogue
Chitto River Near Bush affecting St. Tammany Parish.
LAC103-300230-
/O.CAN.KLIX.FL.W.0104.000000T0000Z-210430T0127Z/
/BSHL1.1.ER.000000T0000Z.210428T0600Z.210430T0000Z.NO/
/O.CAN.KLIX.FL.W.0100.000000T0000Z-210430T0127Z/
/BSHL1.1.ER.000000T0000Z.210428T1015Z.210430T0000Z.NO/
827 PM CDT Thu Apr 29 2021
...The Flood Warning for the Bogue Chitto River Near Bush has been
cancelled...
The Flood Warning is cancelled for
the Bogue Chitto River Near Bush.
* At 8:15 PM CDT Thursday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to continue fall to 6.9 feet
Tuesday evening.
...The Flood Warning for the Bogue Chitto River Near Bush has been
cancelled...
The Flood Warning is cancelled for
the Bogue Chitto River Near Bush.
* At 8:15 PM CDT Thursday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to continue fall to 6.9 feet
Tuesday evening.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
KLGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 26, 4:01 PM CDT, 4 hours earlier.
Area forecast discussion, Apr 26, 4:01 PM CDT, 4 hours before
Area Forecast Discussion National Weather Service New Orleans LA Issued by National Weather Service Jacksonville FL 401 PM CDT Mon Apr 26 2021 SHORT TERM (Through Wednesday)... High pressure at the surface will be positioned northeast of our region stretching along the eastern seaboard of the U.S. through tonight with light east to southeast winds. The high is supported by mid to upper level ridging that lies from from the Great Lakes southward into our region along the Gulf coast. High thin clouds will slide over the top of the base of the ridge centered over the Gulf of Mexico. Otherwise the evening hours will be quiet with some patchy fog for areas north of I-10. On Tuesday, high pressure will slide eastward into the western Atlantic waters with increasing moisture levels on Tuesday as a surface warm front lifts from the Gulf of Mexico with a few showers expected by the afternoon. Rising moisture levels will increase dew points into the the mid to upper 60s across most areas with an increase in low and mid level clouds leading to mostly cloudy conditions by late in the day with east southeast winds. Wednesday, the high will retreat further east into the western Atlantic with winds becoming more southeasterly. A mid level shortwave will begin to emerge from the four corners region while increasing heights will continue to help warm temperatures to above normal levels. High temperatures will begin near normal tonight into Tuesday with readings in the low 80s and then rise into the mid to upper 80s on Wednesday. Low temperates will be in the lower 60s on Tuesday mornings then warm by Wednesday morning into the upper 60s. LONG TERM (Thursday through Monday)...A cold front will approach from the northwest on Thursday with showers and isolated storms moving into the area ahead of the front by late Thursday afternoon with breezy southerly winds. The cold front will move east with additional showers and a few storms possible through Friday morning before clearing east of the area by Friday afternoon. High pressure will build into the region from the northwest through Friday night into Saturday. Cooler conditions are expected into the weekend with some doubt as to how dry as the GFS places surface high pressure over the region while the ECMWF develops a southern stream cut off low. Have slight chances for pops this weekend due to the Euro's solution for now with drier conditions appearing more confident on Monday as high pressure moves northeast of the region and winds from the east. Temperatures will be above normal on Thursday, then slightly below normal Friday into the weekend before warming back to normal values. && .AVIATION... VFR expected through the late evening hours with just cirrus passing overhead. A good chance we will some low clouds develop early Tuesday morning from west to east as moisture increases from the south and southeast. Went with MVFR cigs for most of the TAFs near and after 10Z-12Z. Some chance of fog developing late, and for now have included MVFR vsby around the 09Z-15Z time frame for MCB and HUM. Guidance also showing isolated showers possible 12Z-18Z Tuesday, but confidence in any showers affecting TAF sites too low to include at this time. Sfc winds mainly east southeast about 5-10 kt through tonight, and increasing to 8-12 kt and gusty on Tuesday after 14Z. && .MARINE... High pressure to our northeast will move eastward away from the region Tonight into Tuesday with east to east south winds slightly elevated over the offshore waters where a caution headline is noted. Wednesday into Thursday, the high will retreat further east into the western Atlantic with winds becoming southerly over the waters with elevated winds and seas expected for the offshore waters on Thursday as a cold front approaches from the northwest. The front will move over the waters Friday with new high pressure building in from the northwest late Friday into Saturday with northwesterly winds becoming northeasterly on Saturday as the high moves just north of the waters. && .PRELIMINARY POINT TEMPS/POPS... MCB 59 83 67 85 / 0 20 20 0 BTR 63 85 69 87 / 0 40 20 0 ASD 62 82 67 84 / 0 20 30 0 MSY 67 84 72 85 / 0 30 20 0 GPT 63 79 69 80 / 0 10 10 0 PQL 60 80 66 80 / 0 0 0 0 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. &&
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:01 PM CDT | River Flood Warning | LIX | Washington | 19 hr |
| Apr 27, 2:19 AM CDT | Dense Fog Advisory | LIX | Tangipahoa, Washington | 7 hr |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.